RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2018, Volume 26, Issue 1  


V. I . Yanchevskii is 70
N. A. Izobov, V. V. Gorokhovik, Yu. S. Kharin, L. A. Yanovich, D. F. Bazylev, V. V. Benyash-Krivets, I. D. Suprunenko, S. V. Tikhonov
C

RESEARCH ARTICLE
Unimodality polynomials and generalized Pascal triangles
Moussa Ahmia, Hacène Belbachir
1
Variants of the lattice of partitions of a countable set
Oleksandra O. Desiateryk, Olexandr G. Ganyushkin
8
Orthosymplectic Jordan superalgebras and the Wedderburn principal theorem
F. A. Gómez González, R. Velásquez
19
Cancellable elements of the lattice of semigroup varieties
Sergey V. Gusev, Dmitry V. Skokov, Boris M. Vernikov
34
Module decompositions via Rickart modules
A. Harmanci, B. Ungor
47
Quasi-valuation maps based on positive implicative ideals in BCK-algebras
Young Bae Jun, Kyoung Ja Lee, Seok Zun Song
65
On regular torsionless $S$-posets
Roghaieh Khosravi
76
On finite groups with Hall normally embedded Schmidt subgroups
Viktoryia N. Knyahina, Victor S. Monakhov
90
On the anticommutativity in Leibniz algebras
Leonid A. Kurdachenko, Nikolaj N. Semko, Igor Ya. Subbotin
97
On the saturations of submodules
Lokendra Paudel, Simplice Tchamna
110
Algebraic Morse theory and homological perturbation theory
Emil Sköldberg
124
Planarity of a spanning subgraph of the intersection graph of ideals of a commutative ring I, nonquasilocal case
P. Vadhel, S. Visweswaran
130
Type conditions of stable range for identification of qualitative generalized classes of rings
Bohdan Zabavsky
144
Algebra and Discrete Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020